MathSciNet Relay Station
MathSciNet bibliographic data
MR2022372 (2004j:46075) 46L05 (46L40 46M20)
Hirshberg, Ilan Endomorphisms of stable continuous-trace $C\sp *$-algebras. Proc. Amer. Math. Soc. 132 (2004), no. 2, 481–486 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement